# SDR SWAA2019072935313

- Difficulty date: June 18, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 41,189 hours, 24,517 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER STAB. STA. 129.5, RIB CRACKED AT FIRST FROM FRONT VERTICAL STIFFENER.  REPAIRED RIB IAW SRM.
